# SDR AALA202107212240

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410OU139
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL LOCATED AT STA 285 AND RBL 1. REPLACED INTERCOSTAL PER SRM 51-40-02.
